# SDR SWAA2024071609879

- Difficulty date: July 7, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 69,813 hours, 41,312 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fairing
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 FLAP FAIRING TIP APPEARS TO HAVE A STRESS ALONG THE OUTBOARD SIDE<[01] R&R'D #3 FLAP FAIRING TIP IAW AMM 27-51-18;[02] VERIFIED THE FOLLOWING: R&R'D #3 FLAP FAIRING TIP IAW AMM 27-51-18
